A simple proof of the majorizing measure theorem Article DOI:
Cite this article as: Talagrand, M. Geometric and Functional Analysis (1992) 2: 118. doi:10.1007/BF01895708 Abstract
We gieve a completely elementary proof of the existence of majorizing measures for bounded Gaussian processes. The proof relies upon Sudakov's minoration, the concentration of measure phenomenon, and a (somewhat deceptively) simple construction.
M. Ledoux, M. Talagrand, Probability in Banach spaces, Springer Verlag, 1991.
, Regularity of Gaussian processes, Acta Math. 159 (1987), 99–149.
M. Talagrand, Regularity of infinitely divisible processes, Manuscript, 1990.
M. Talagrand, The supremum of certain canonical processes, Manuscript, 1990.
M. Talagrand, A new isoperimetric inequality and the concentration of measure phenomenon, Israel Seminar on Geometric Aspects of Functional Analysis, Springer Verlag, Lecture Notes in Mathematics 1469, 94–124, 1991.